MathSciNet Relay Station
MathSciNet bibliographic data
MR2342005 (2010a:37097) 37F20 (30D05 37F10 37F50 37F99)
Jenkins, Adrian Holomorphic germs and the problem of smooth conjugacy in a punctured neighborhood of the origin. Trans. Amer. Math. Soc. 360 (2008), no. 1, 331–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement